MathSciNet Relay Station
MathSciNet bibliographic data
MR1753540 11R44 (11R11)
Matsui, Hajime A bound for the least Gaussian prime $\omega$ with $\alpha<\arg(\omega)<\beta$. Arch. Math. (Basel) 74 (2000), no. 6, 423–431.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement